Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 29, NWS Cleveland, OH

June 7, 2013Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 7, 2013, 11:22 AM EDT for Trumbull County, Ohio. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2013, 11:22 AM EDT (15:22 UTC)
Expired
Jun 7, 2013, 7:45 PM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).

Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WGUS41 KCLE 071522
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 AM EDT FRI JUN 7 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-072322-
/O.NEW.KCLE.FL.W.0029.130607T1522Z-130608T0700Z/
/PHAO1.1.ER.130607T1517Z.130607T1800Z.130608T0100Z.UU/
1122 AM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK AT PHALANX STATION
* FROM THIS MORNING UNTIL LATE TONIGHT
* AT 11:00 AM FRIDAY THE STAGE WAS...9.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO
  NEAR 9.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TONIGHT.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
2 follow-up statements
516 
WGUS81 KCLE 072143
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT FRI JUN 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-080543-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-130608T0615Z/
/PHAO1.1.ER.130607T1535Z.130607T1930Z.130608T0015Z.UU/
543 PM EDT FRI JUN 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  5:00 PM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
438 
WGUS81 KCLE 072345
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
745 PM EDT FRI JUN 7 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-080015-
/O.CAN.KCLE.FL.W.0029.000000T0000Z-130608T0615Z/
/PHAO1.1.ER.130607T1535Z.130607T1930Z.130607T2233Z.UU/
745 PM EDT FRI JUN 7 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  7:00 PM FRIDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  6:33 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 8.3 FEET BY SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 7, 9:50 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 7, 9:50 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EDT FRI JUN 7 2013

.SYNOPSIS...
AN INVERTED TROUGH OF LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL
SHIFT EAST AND MERGE WITH THE REMNANTS OF ANDREA MOVING UP THE
EAST COAST THIS WEEKEND. WEAK HIGH PRESSURE IS EXPECTED TO BUILD
OVER THE REGION FROM THE NORTH ON SATURDAY AND SUNDAY. ANOTHER LOW
PRESSURE SYSTEM WILL AFFECT THE LOCAL AREA EARLY NEXT WEEK. A WARM
FRONT FROM THIS LOW WILL ARRIVE SOMETIME LATE SUNDAY OR SUNDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE ONLY MADE MINOR CHANGES TO THE CURRENT FORECAST. THE AREAS OF
FOG AND DRIZZLE WILL DISSIPATE FOR INLAND LOCATIONS. AT THIS POINT
WE BELIEVE THE FOG AND DRIZZLE WILL CONTINUE WHERE THE BETTER
UPSLOPE FLOW IS OCCURRING OFF OF LAKE ERIE...MAINLY LOCATIONS FROM
LAKE COUNTY NORTHEAST IN NW PA.

LOOKS LIKE ANOTHER COOL DAY WITH THE THICKER CLOUD COVER ACROSS
THE EASTERN HALF OF THE REGION. WESTERN AREAS MAY SEE JUST ENOUGH
SUNSHINE TO ALLOW HIGHS TO BE WITHIN A COUPLE DEGREES OF 70.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE INVERTED TROUGH THAT BROUGHT LOCALLY HEAVY RAINFALL TO THE AREA ON
THURSDAY WILL SHIFT TO THE EAST COAST TONIGHT. THIS WILL ALLOW
WEAK HIGH PRESSURE TO BEGIN BUILDING OVER THE REGION FOR THE
WEEKEND. THIS HIGH WILL BE STRONG ENOUGH TO KEEP THE AREA DRY BUT
NOT STRONG ENOUGH TO GET RID OF ALL THE CLOUDS. THERE WILL LIKELY
BE MIXTURE OF CLOUDS AND SUNSHINE BOTH SATURDAY AND SUNDAY. CLOUDS
WILL BE ON THE INCREASE LATE SUNDAY AS A WARM FRONT FROM LOW
PRESSURE OVER THE NORTHERN PLAINS MOVES IN THE AREA. PRECIP FROM
THIS FRONT WILL ARRIVE SUNDAY EVENING IN THE WEST. HAVE PUSHED
PRECIP CHANCES ACROSS THE W 1/3 OF THE AREA BY 00Z MONDAY. MODELS
HAVE BEEN CONSISTENTLY SHOWING PRECIP FOR THE START OF THE
WORKWEEK AND HAVE BUMPED POPS UP CONSIDERABLY FOR THE SUNDAY NIGHT
THROUGH MONDAY NIGHT PERIODS. THUNDER APPEARS LIKELY AS
WELL...ESPECIALLY ON MONDAY. ONLY NEEDED TO MAKE MINOR ADJUSTMENTS
TO CLOUDS AND TEMPS DURING THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MODELS IN REASONABLY GOOD AGREEMENT ON THE TRACK OF THE LOW ACROSS
THE CENTRAL LAKES TUESDAY...WITH A TROUGH LINGERING ACROSS THE
EASTERN LAKES INTO TUESDAY NIGHT.  FOR NOW JUST KEEP CHANCE POPS
GOING IN THE EAST THROUGH TUESDAY NIGHT.  BIG DIFFERENCE HOWEVER IN
THE TEMPS FOR TUESDAY AND WEDNESDAY.  THE GFS 850 MB TEMPS TUESDAY
HOVERING AROUND 8C...WHILE ECMWF IS 16C.  WILL CONTINUE HPC TREND OF
SPLITTING THE DIFFERENCE BUT LEANING TOWARD THE GFS.   NEXT SYSTEM
FORECAST TO MOVE ACROSS THE AREA THURSDAY INTO THURSDAY NIGHT.  GFS
TRACK OF LOW QUICKER AND MUCH FURTHER SOUTH.  FOR NOW WILL JUST GO
WITH LOW CHANCE POPS.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
WIDESPREAD IFR/LIFR CONDITIONS FROM MFD EAST WILL SLOWLY IMPROVE
TO MVFR FROM THE WEST LATE MORNING INTO THE AFTERNOON.

WIDESPREAD IFR TO REDEVELOP TONIGHT IN STRATUS AND FOG.

.OUTLOOK...NON VFR CONDITIONS LIKELY MONDAY IN SHRA/TSRA.

&&

.MARINE...
NORTH FLOW AROUND 10 KNOTS WILL DIMINISH OVERNIGHT AND THEN TURN TO
THE SOUTH SUNDAY. MODELS CONTINUE TO MOVE LOW PRESSURE ACROSS THE
CENTRAL/LOWER LAKES MONDAY...BUT TRACK AND TIMING STILL DIFFER
SOMEWHAT. WINDS WILL TURN TO THE WEST-NORTHWEST SOMETIME TUESDAY.
WINDS BECOME MORE VARIABLE WEDNESDAY AS HIGH PRESSURE MOVES ACROSS
THE LOWER LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA/MULLEN
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jun 7, 10:32 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 AM EDT FRI JUN 7 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-081445-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1032 AM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:08 PM EDTDense Fog AdvisoryCLEAshtabula, Geauga, Lake, Mahoning, Portage, Trumbull6 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.